Feeling drunk, but I'm sober? Watch

This discussion is closed.
Anonymous #1
#1
Report Thread starter 8 years ago
#1
I feel kind of dizzy and basically like I've been drinking, but I'm completely sober. At first I thought it was because I missed a dose of buspirone, but I've taken the dose now and still feel the same. And besides, it takes more than a few hours for medication to leave your system.

Any ideas of what this could be/ how to feel "sober" again?
Glen_Nichols
Badges: 2
Rep:
?
#2
Report 8 years ago
#2
Tiredness can often cause similar effects.
0
py0alb
Badges: 0
Rep:
?
#3
Report 8 years ago
#3
Light headed due to lack of food/standing up too quickly?
0
draikzer
Badges: 2
Rep:
?
#4
Report 8 years ago
#4
You must be dying.
0
Bubble Toes
Badges: 0
Rep:
?
#5
Report 8 years ago
#5
Could be anything - lack of sleep, low blood sugar (see if it improves with eating), low blood pressure, dehydration, an ear infection... I feel like this before I get a migraine too sometimes!

Buspirone can also cause vertigo methinks which could explain this feeling. If it gets worse or you're concerned then you should go and see your GP.
0
TheMeister
Badges: 15
Rep:
?
#6
Report 8 years ago
#6
the aura before a seizure?
0
Jennie1987
Badges: 17
Rep:
?
#7
Report 8 years ago
#7
(Original post by Glen_Nichols)
Tiredness can often cause similar effects.
Yep, i had 4 hours sleep max before uni one day and I felt SO out of it, exactly like i had had a few drinks but obviously hadnt. I also get this as the odd side effect on some tablets - tablets I take all the time but only feel like this once or twice a year, very strange.

And yeh as Bubble Toes said you could just be out of balance with a number of things, blood sugar/pressure (again i get this particularly pressure if I havent eaten for a couple of hours or not yet had breakfast and then do exercise/shower which is apparently common in females particularly in teens/twenties).
0
renlok
Badges: 0
Rep:
?
#8
Report 8 years ago
#8
go eat and sleep
0
jimbo139
Badges: 15
Rep:
?
#9
Report 8 years ago
#9
Had any grapefruit juice? It leads to dramatically increased plasma levels of buspirone.

Or it could possibly be a withdrawal reaction because of your delayed dose.

Or it might be a totally separate health problem.

I'd suggest if your feeling of drunkness gets any worse, or if it's not getting better after a couple of hours from now, or if you develop a headache, you should GO STRAIGHT TO A&E to be on the safe side.
0
isabellexxx
Badges: 0
Rep:
?
#10
Report 1 year ago
#10
twitter
0
isabellexxx
Badges: 0
Rep:
?
#11
Report 1 year ago
#11
im having a fit im in hosptail now with my mum and dad it compotion
0
X
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Brexit: Given the chance now, would you vote leave or remain?

Remain (1585)
79.33%
Leave (413)
20.67%

Watched Threads

View All